# SDR ASAA9780284

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 27779221
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30 K CHECK, CRACK WAS FOUND ON LONGERON 3L AT FS 110.  REPAIRED WITH SPLICE IAW DC9 SRM 53-02, PAGE 48.  (M)
